Table of Contents

Vol. 13, No. 1, (2019)

ON FINITE AND INFINITE DECOMPOSITION OF SOME HILBERT'S TYPE INEQUALITIES PDF
Alireza Moazzen 1-27
MITTAG-LEFFLER-HYERS-ULAM STABILITY OF LINEAR DIFFERENTIAL EQUATIONS OF SECOND ORDER PDF
Vida Kalvandi, Nasrin Eghbali, John Michael Rassias 29-43
New cross entropy on Dempster-Shafer theory under uncertainty PDF
Fereshteh Khalaj, Einollah Pasha, Reza Tavakkoli-Moghaddam, Mehran Khalaj 45-66
A generalization of dual bi-periodic Fibonacci quaternions PDF
Elif Tan, İsmail Gök 67-81
On matricial ranges of some‎ ‎matrices PDF
Mahdi Dehghani, Mohsen Kian 83-102
Using a modied secant equation for unconstrained optimization PDF
Razieh Dehghani, Mohmadmehdi Hosseini 103-116
Extended Generalized Lindley distribution: properties and applications PDF PDF
Vahid Ranjbar, Morad Alizadeh, Emrah Altun 117-142
(φ,ψ)- biprojective Banach algebras PDF
Zahra Ghorbani, Javad Baradaran 143-152

Vol. 13, No. 2, (2019)

CLASSICAL PRIME AND 2-ABSORBING L-SUBMODULES PDF
Ahmad Yousefian Darani 1-16
The Dual notion of fuzzy prime submodules PDF
Habibollah Ansari-Toroghy, Farideh Mahboobi-Abkenar 17-30
A numerical simulation of MHD ow and radiation heat transfer of nano uids through a porous medium with variable surface heat ux and chemical reaction PDF
Ghasem Barid Loghmani, Mohammad Heydari, Ehsan Hosseini, Mohammad Mehdi Rashidi 31-67
Evaluation of Financial Ratios in DEA-R model with production trade–offs and weight restrictions PDF
Masoud Sanei, Farhad Hosseinzadeh lotfi, Mohammad reza Mozaffari, Mohsen Mirzaiyan 69-91
Non-commutative discrete hypervaluation PDF
Kh. Mirdar Harijani, Seid Mohammad Anvariyeh 93-110
Bi-concave functions involving a differential operator PDF
ŞAHSENE ALTINKAYA, Sibel Yalçın 111-122
On Kuhn-Tucker Problem Related to $\eta$-Convex Functions PDF
Mohsen Rostamian Delavar, Manuel De La Sen 123-136
Classification of Translation Surfaces of Type 1 in Semi-Isotropic Space PDF
Ali Çakmak, Murat Kemal Karacan, Nural Yüksel, Sezai Kızıltuğ 137-156

Vol. 13, No. 3, (2019)

A meshless method for the variable-order time fractional telegraph equation
Farid Maalek, Davood Gharian, Mohammad Hossein Heydari
NON-ABELIAN TENSOR ABSOLUTE CENTRE OF A GROUP
Mohammad Reza Hassanlee, Mohammad Reza Rajabzadeh Moghaddam, Mohammad Amin Rostamyari
Some properties of lEQ-algebras
Lida Torkzadeh, Leila Abbasian
Some Common Fixed Point of Two Families of Weakly Compatible Self-Maps on Quasi-Metric Spaces
Khadijeh Jahedi, Moosa Avar, Mohammad Javad Mehdipour
Some fixed point theorems via $\widetilde{G}$-rational contractive mappings in ordered modified $G$-metric spaces
Vahid Parvaneh, Nawab Hussain, Seyyed Jalaleddin Hosseini Ghoncheh, Farhan Golkarmanesh
Total [1, k]-sets of lexicographic product graphs with characterization
Mohammad Reza Hooshmandasl, Pouyeh Sharifani
Smarandache Strong Hoop-algebras
Reza Tayebi Khorami, Arsham Borumand Saeid
Generalized partial metric spaces with a fixed point theorem
Hassen Aydi, Erdal Karapınar
A bi-objective formulation for refueling stations selection problem
Farzaneh Ferdowsi, H. Reza Maleki, S. Rivaz
Multiplication Operators with Adjoint of Cowen-Douglas Class Operator
Parastoo Heiatian Naeini, Bahmann Yousefi, Rahmat Soltani
Approximate solutions for a fractional q-integro-difference equation
Nayyer Balkani, Shahram Rezapour, Robab Hamlbarani Haghi
An existence result for fractional integro-differential equations on Banach space
Mohammed S. Abdo, Satish K. Panchal

Vol. 13, No. 4, (2019)

Complete Rewriting System and Growth Series for Extended Generalized Hecke Groups
Esra KIRMIZI ÇETİNALP, Eylem GÜZEL KARPUZ, Recep ŞAHİN, Fırat ATEŞ
Bounds for the dimension of Lie algebras
Homayoon Arabyani
The modified three step iteration process for G-nonexpansive mappings in Banach spaces involving a graph
Esra Yolacan
Finding targets with ratio data based on value efficiency
Fatemeh Dadkhah, Farhad Mozaffari
SOME FIXED POINT THEOREMS CONCERNING F-CONTRACTION IN DISLOCATED Sb-METRIC SPACES
Hamid MEHRAVARAN, Mahnaz Khanehgir, Reza Allahyari
Fixed point theorem via measure of noncompactness and application to Volterra integral equations in Banach algebras
Jamal Rezaei Roshan, Hemant Kumar Nashin
Measures of Noncompactness in $\left(\bar{N}_{\Delta^{-}}^{q}\right)$ Summable Difference Sequence Spaces
Ishfaq Ahmad Malik, Tanweer Jalal
Stochastic Capacitated P-Median Problem with Normal Distribution; Case study: developing the tanks of an oil refinery
Mohammad Amin Hesami Nezhad, Mehdi Abbasi
Nonsingular Information Matrix and the von Mises Fisher Distribution
Maryam Ghodsi
NEAR CONTINUOUS g-FRAMES FOR HILBERT C*-MODULES
Mahmoud Hassani, YASER KHATIB, MARYAM Amyari
SLANT SUBMANIFOLDS OF GOLDEN RIEMANNIAN MANIFOLDS
Oğuzhan Bahadır, Siraj Uddin
J-McCoy Rings Relative To A Monoid
Arezoo Salimi, shervin sahebi, Mansoureh Deldar


Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.